Daniele Guido
Daniele Guido
Professor of Mathematical Analysis, University of Roma Tor Vergata
Verified email at mat.uniroma2.it
TitleCited byYear
Modular localization and wigner particles
R BRUNETTI, D GUIDO, R LONGO
Reviews in Mathematical Physics 14, 759-785, 2002
1682002
Modular structure and duality in conformal quantum field theory
R Brunetti, D Guido, R Longo
Communications in mathematical physics 156 (1), 201-219, 1993
1681993
The conformal spin and statistics theorem
D Guido, R Longo
Communications in Mathematical Physics 181 (1), 11-35, 1996
1501996
Relativistic invariance and charge conjugation in quantum field theory
D Guido, R Longo
Communications in Mathematical Physics 148 (3), 521-551, 1992
1281992
Extensions of Conformal Nets and Superselection Structures
D Guido, R Longo, HW Wiesbrock
Communications in mathematical physics 192 (1), 217-244, 1998
1001998
An algebraic spin and statistics theorem
D Guido, R Longo
Communications in mathematical physics 172 (3), 517-533, 1995
971995
Charged sectors, spin and statistics in quantum field theory on curved spacetimes
D Guido, R Longo, JE Roberts, R Verch
Reviews in Mathematical Physics 13 (02), 125-198, 2001
912001
Dimensions and singular traces for spectral triples, with applications to fractals
D Guido, T Isola
Journal of Functional Analysis 203 (2), 362-400, 2003
742003
Singular traces on semifinite von Neumann algebras
D Guido, T Isola
Journal of Functional Analysis 134 (2), 451-485, 1995
531995
Group cohomology, modular theory and space-time symmetries
R Brunetti, D Guido, R Longo
Reviews in Mathematical Physics 7 (1), 57-72, 1995
501995
Singular traces and compact operators
S Albeverio, D Guido, A Ponosov, S Scarlatti
journal of functional analysis 137 (2), 281-302, 1996
411996
A remark on trace properties of K-cycles
F Cipriani, D Guido, S Scarlatti
Journal of Operator Theory 35 (1), 179-190, 1996
381996
Dimensions and spectral triples for fractals in R^ N
D Guido, T Isola
Advances in operator algebras and mathematical physics, Boca, Bratteli …, 2005
372005
Spectral triples for the Sierpinski gasket
F Cipriani, D Guido, T Isola, JL Sauvageot
Journal of Functional Analysis 266 (8), 4809-4869, 2014
322014
Fractals in noncommutative geometry
D Guido, T Isola
Fields Inst. Commun. 30, 171 - 186, 2001
272001
Nonsymmetric Dirichlet Forms on Semifinite von Neumann Algebras
D Guido, T Isola, S Scarlatti
journal of functional analysis 135 (1), 50-75, 1996
251996
A trace on fractal graphs and the Ihara zeta function
D Guido, T Isola, M Lapidus
Transactions of the American Mathematical Society 361 (6), 3041-3070, 2009
242009
Integrals and potentials of differential 1-forms on the Sierpinski gasket
F Cipriani, D Guido, T Isola, JL Sauvageot
Advances in Mathematics 239, 128-163, 2013
22*2013
Modular covariance, PCT, spin and statistics
D Guido
Annales de l'Institut Henri Poincare-A Physique Theorique 63 (4), 383-398, 1995
201995
Ihara's zeta function for periodic graphs and its approximation in the amenable case
D Guido, T Isola, ML Lapidus
Journal of Functional Analysis 255 (6), 1339-1361, 2008
192008
The system can't perform the operation now. Try again later.
Articles 1–20